# SDR DALA13016873215

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Worn
- Location: Lt Flap Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEVERE WEAR ON LOWER SURFACE OF LT INBD FLAP DRIVE TRUNNION,  MEASURE THE OUTSIDE DIAMETER OF THE TRUNNION SHAFT IS:2.864".  REPLACED LT INBD FLAP DRIVE TRUNNION IAW ER/A 512773-14AD REV ORIGINAL AND PRI NR 512773-14AD FROM REV NR 0 AND REV.
